in '94 I was diagnosed with fibromyalgia... nasty condition but nothing I could do to make it go way so got on with life
2004 a blood test showed my TSH was 5.9 with thyroid antibodies at 1297.. a little up on the <60 its meant to be
put on thyroxine in the following 7 years does has gone from 50mg to 75 then 100 then 125mg. In 2004 I was also told that my B12 was low and get injections ever 12 weeks
in February I had severe chest pain which following testing was said to be angina, but I believe it is more down to whats going on in my body right now
My pain levels were increasing and i was so tired, visited doc again in may and asked for my levels to be checked
TSH level was 7.1 thyroxine was increased to 150mg but i was still feeling dreadful and my pain was escalating rapidly so back to the docs and another TSH test and this came back at 10.7 so my thyroxine is now at 200mg. I am still in pain and still shattered, my legs are weak
What can I do?
I am at the end of my tether... I have had enough of feeling so ill and in so much pain. my life consists of work and home to lay down. would like to say sleep but that's poor. I want my life back. the doc says it will get better as my body adjusts to the new dose
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.